# SDR MWEA070310

- Difficulty date: December 26, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 57,628 hours, 46,604 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB140001
- Condition: False Indication
- Location: Aft Lav
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE EN ROUTE, LEFT AFT LAVATORY SMOKE ALARM ACTIVATED.  FLIGHT ATTENDANT REPORTED, NO SIGN OF SMOKE, NO SMELL OF SMOKE AND NO SIGNS OF TAMPERING.  REMOVED AND REPLACED SMOKE DETECTOR.
